IDEAS home Printed from
   My bibliography  Save this paper

Matrixes Satisfying Siljak’s Conjecture


  • Tian, Guoqiang


Siljak’s Conjecture on the existence of a symmetric positive definite matrix V having a specified structure and satisfying Liapunov’s matrix equation A*V+VA= -W is shown to be true in cases when A is an orthogonal matrix; when A is a symmetric matrix; when A is a normal matrix or A is the linear combination of nonnegative coefficient of all these matrixes.

Suggested Citation

  • Tian, Guoqiang, 1981. "Matrixes Satisfying Siljak’s Conjecture," MPRA Paper 41388, University Library of Munich, Germany.
  • Handle: RePEc:pra:mprapa:41388

    Download full text from publisher

    File URL:
    File Function: original version
    Download Restriction: no

    References listed on IDEAS

    1. Blackorby, Charles & Boyce, Richard & Russell, R Robert, 1978. "Estimation of Demand Systems Generated by the Gorman Polar Form: A Generalization of the S-Branch Utility Tree," Econometrica, Econometric Society, vol. 46(2), pages 345-363, March.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Matrix; Siljak’s Conjecture;

    JEL classification:

    • C0 - Mathematical and Quantitative Methods - - General


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:41388. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.